MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.0MM SWANSON PILOT POINT BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO 2.0MM SWANSON PILOT POINT BUR; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 1608002131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for investigation.The quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported via medwatch mw5089616 that the blade broke during a surgical procedure on a finger.It was further reported that the surgeon was not able to retrieve the piece.It was also reported that the surgeon tried for 30 minutes to remove it.No further information is available.

Brand Name
2.0MM SWANSON PILOT POINT BUR
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9208568
Report Number0001811755-2019-03268
Device Sequence Number449500
Product Code GFF
UDI-Device Identifier04546540030528
UDI-Public04546540030528
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1608002131
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1